# SDR UALA2010052601817

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 31,742 hours, 8,006 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID F/A REPORTED FUEL TYPE ODOR LOCATED AT SEATS 24 AND 25 H,J.  REMOVED SIDEWALL PANELS LOWER DADO PANELS AND CARPET, NO FUEL SMELL EVIDENT.
